| Model Number |
M00558890 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a cre rx biliary dilatation balloon was used during a dilation of the papil of vater procedure performed on (b)(6) 2018.According to the complainant, when the package was opened, it was noted that the black rx tunnel of the device was detached from the catheter.The procedure was completed with another cre rx biliary dilatation balloon.There were no patient complications reported as a result of this event.